# SDR 20000918SH004

- Difficulty date: February 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 3270K3
- Condition: Shorted
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FUEL BOOST PUMP SWITCH SHORTED OUT WHEN PLACED IN THE LOW BOOST POSITION DURING ENGINE START.  SWITCH INTERNALLY SHORTED DIRECT TO GROUND.  SWITCH REPLACED.  SYSTEM THOROUGHLY INSPECTED.  OPS CHECKED NORMAL.  (X)
